# SDR 96ZZZX1306

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 920
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 920, LT VERTICAL SUPPORT AT STR 15 IS CRACKED AT FASTENER LOCATION.  STOP-DRILLED CRACK PER SRM 51-10-01.  FABRICATED DOUBLER PER SRM 51-40-3.  INSTALLED DOUBLER PER SRM 51-40-21, 5 INCH BY 2 INCH, 2024T3.071.  TAT:  53,881.4 HRS.  TAC:  36,380.
